# SDR SWAA2021092823522

- Difficulty date: September 26, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHTS AT SEAT ROWS 9CBA AND 17CBA ARE INOP ; / [01] REMOVED; REPLACED AND PERFORMED GOOD OPERATIONAL CHECK OF EMERGENCY EXITS AISLE LIGHT LAMPS AT SEAT ROWS 9CBA AND 17CBA PER AMM 33-51-03-960-801; [02] VERIFIED REMOVED; REPLACED AND PERFORMED GOOD OPERATIONAL CHECK OF EMERGENCY EXITS AISLE LIGHT LAMPS AT SEAT ROWS 9CBA AND 17CBA PER AMM 33-51-03-960-801.
